Irreversable downword spiral

Discussion in 'I Have a Question...' started by Chernarus, May 24, 2009.

Thread Status:
Not open for further replies.
  1. Chernarus

    Chernarus Well-Known Member

    i feel like im going insane im on the fringe of snapping 24/7 and no pills are working, and i found out the side effects of my pills may become permanent what should i do the only help they give makes me feel even more like snapping cause the environments are to controlling they tell me what i can and cant say what i can and cant do what i should and shouldn't think and if i lash out they keep me there longer. what do i do.
     
  2. Jack Rabbit

    Jack Rabbit Well-Known Member

    If pills don't work and they have bad side effects, can't you get off them?
     
  3. Stranger1

    Stranger1 Forum Buddy & Antiquities Friend

    Talk to your shrink and tell him about the side effects.. It sounds like he has you on the wrong meds..It took years but my shrink finally has me on the right combination and I am stable..I still have issues that I am working on thru therapy..Some of my issues my therapist told me I will probably carry around with me the rest of my life..The main thing is to get on the right meds..They are trial and error because everyones body chemistry is different..
     
  4. Chernarus

    Chernarus Well-Known Member

    the doc wont change my meds if it comes down to it i cant refuse cause with my situation i might get sent to jail for that. im in a treatment center by the courts rulling and if i mess up there they have the right to send me to jail even if i have the right to refuse therapy and meds makes no sense to me but thats the way it was explained to me.
     
    Last edited by a moderator: May 25, 2009
Thread Status:
Not open for further replies.